MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W07200135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician attempted to use an evercross balloon to treat a severely calcified lesion with cto (chronic total occlusion-100%) in the mid- superficial femoral artery (sfa).The vessel presented moderate tortuosity.Ifu was followed and the device was prepped with no issues noted.It was reported that a pin hole balloon burst during inflation to 8 atm.All fragments were retrieved from the patient.The procedure was completed with another balloon.No injury was reported.
 
Additional Manufacturer Narrative
Additional information: contrast and heparinised saline were used to inflate the balloon.No issues were noted when withdrawing the balloon from the patient.The procedure was completed by carrying out a planned stenting and then ballooning.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8149943
Report Number2183870-2018-00576
Device Sequence Number1579568
Product Code LIT
UDI-Device Identifier00821684061978
UDI-Public00821684061978
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2021
Device Catalogue NumberAB35W07200135
Device Lot NumberA731629
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/11/2018
02/25/2019
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date12/14/2018
02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1